Skip to Content

I took Luvox for the first time last night and I got absolutely no sleep ! What do I do ?

Responses (3)

Marvell 14 Aug 2010

Sometimes side effects such as insomnia, which is common will go away after a while. Keep on taking it for a while. But if it is really bothering you and insomnia gets really bad (sleep is vital) then please see your doctor. They may be able to change the medication.

https://www.drugs.com/sfx/luvox-side-effects.html

maybe you could go to walmart and pick up some melatonin. melatonin is a natural chemical in ur brain that promotes sleep. my friend had to give it to her son because he was an insomniac. it worked for him. maybe it could work for u. its natural and its not addictive like a prescription sleep aid. best wishes!

Less Than Human 6 Sep 2011

This medication is notorious for causing temporary insomnia. I took mine in the morning instead of at night, as per my doctor's advice, and was able to sleep more frequently.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Anxiety -?

Posted 10 Oct 2009 6 answers

ANY CURE FOR PTSD ?

Posted 18 Jan 2010 2 answers

Has anyone taken amitriptyline with luvox?

Posted 29 Oct 2012 3 answers